Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 12, NWS Lake Charles, LA

April 3, 2017Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Apr 3, 2017, 12:39 AM CDT for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 12:39 AM CDT (05:39 UTC)
Expired
Apr 3, 2017, 6:30 AM CDT
In force
6 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 109 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2242 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
4.2
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

760 
WGUS54 KLCH 030539
FFWLCH
LAC001-039-097-031130-
/O.NEW.KLCH.FF.W.0012.170403T0539Z-170403T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1239 AM CDT MON APR 3 2017

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Southeastern Evangeline Parish in central Louisiana...
  Acadia Parish in southwestern Louisiana...
  St. Landry Parish in central Louisiana...

* Until 630 AM CDT

* At 1237 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  fell earlier today and an additional rainfall of 2 to 4 inches 
  will be possible as a band of storms crosses the area overnight. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Opelousas, Crowley, Eunice, Rayne, Church Point, Iota, Krotz
  Springs, Leonville, Arnaudville, Melville, Mermentau, Palmetto,
  Bayou Current, Morrow, Evangeline, Sunset, Port Barre, Washington,
  Grand Coteau and Morse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3053 9174 3036 9203 3038 9205 3036 9208
      3033 9209 3027 9218 3024 9218 3021 9225
      3018 9225 3010 9234 3011 9261 3020 9259
      3021 9261 3046 9261 3066 9220 3085 9223
      3084 9180 3082 9181 3078 9177 3071 9173

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 8:52 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 2, 8:52 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
852 PM CDT Sun Apr 2 2017

.DISCUSSION...
Large MCS continues across inland SE TX/C LA this evening, with
flood warnings continuing for 5-8" of rainfall. KLCH dual pole
precip shows isolated amounts 10" but radar a little on the warm
bias this evening. SPC lowered risk to enhanced over C and SC LA,
as well as issued TORNADO Watch 113 until 2 am. This is mainly
for a band of thunderstorms is expected to reorient more north-
south and begin to progress eastward over the watch area tonight,
offering damaging gusts and the risk for embedded tornadoes. The
potential still exists for tornadic supercells ahead of the line
as well.

Several adjustments were made to QPF values this evening and
overnight, along with pops for current trends.

Tidal surge from the southerly winds have pushed water up the
Sabine/Calcasieu rivers, with tidal readings in Lake Charles
~3-3.3 Feet MLLW this evening, which is over 2 feet above
astronomical tide prediction. Similiar readings along Sabine Lake
at Rainbow Bridge and Port Arthur holding at 3 feet MLLW. Have
extended the area for the coastal flood advisory to include Orange
County and Calcasieu Parish.

DML

&&

.PREV DISCUSSION... /issued 334 PM CDT Sun Apr 2 2017/

DISCUSSION...Forecast area under an unusually active and very
dangerous weather pattern. Numerous showers and thunderstorms
ongoing with most strong and a few severe. A more linear line
extends northeast to southwest over southeast Texas and watching
this area closely for a potential flash flood warning as storms
continue to train. Tornado watch 110 has now been extended south
to the interstate 10 corridor and encompasses all of Louisiana
into east Texas. All severe weather modes will remain in place
through the remainder of the afternoon and into the evening. This
includes tornadoes, damaging wind gusts and hail. Flooding rains
will also remain a threat.

A PDF (Particularly Dangerous Situation) was issued with tornado
watch 110 was issued by the Storm Prediction Center. Included was
"Numerous tornadoes and several intense tornadoes expected.
Widespread large hail and scattered very large hail events to 3
inches in diameter likely. Widespread damaging wind gusts to 70
mph likely."

Rain chances will end west to east as the night progresses with
increasingly vertically stacked low pressure tracking northeast
across north Texas into Oklahoma advancing a cold front across
the area. Sharply drier air will then follow. Next frontal passage
arrives Tuesday night into early Wednesday. Limited moisture and
lift to work with so rain chances remain slim at this time. We
will see a sharp decrease in temps with FROPA that will be
maintained through the remainder of the week.

MARINE...Strong and gusty southeast winds will gradually diminish
overnight as strong low pressure advances northeast from Texas an
an associated cold front advances across the northwest gulf. With
passage of the front, winds will trend more westerly while any
lingering showers and thunderstorms ending.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  65  79  58  84 / 100  10   0   0
LCH  65  79  63  83 /  90  10   0   0
LFT  69  81  61  84 /  90  20   0   0
BPT  62  80  63  82 /  70  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 AM CDT Monday for LAZ027>033-041>045-
     052>055-073-074.

     Coastal Flood Advisory until 1 AM CDT Monday for LAZ041-052>055-
     073-074.

     Wind Advisory until 1 AM CDT Monday for LAZ041>045-052>055-073-
     074.

TX...Flash Flood Watch until 7 AM CDT Monday for TXZ180-201-215-216-
     259>262.

     Coastal Flood Advisory until 1 AM CDT Monday for TXZ215-216.

     Wind Advisory until 1 AM CDT Monday for TXZ201-215-216-261-262.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ430-432-435-
     450-452-455-470-472-475.

&&

PUBLIC...08
Hazardous weather outlook, Apr 2, 1:56 PM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 2 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
156 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight

The NWS Storm Prediction Center has issued a

* Tornado Watch for portions of
  Central and Northern Louisiana
  West-central Mississippi
  East Texas

* Effective this Sunday afternoon and evening from 135 PM until
  900 PM CDT.

...THIS IS A PARTICULARLY DANGEROUS SITUATION...

* Primary threats include...
  Numerous tornadoes and several intense tornadoes expected
  Widespread large hail and scattered very large hail events to 3
    inches in diameter likely
  Widespread damaging wind gusts to 70 mph likely

SUMMARY...A dangerous combination of parameters suggests that
tornadoes will occur over parts of east TX, northern and central LA,
and eastern MS this afternoon and evening.  Strong tornadoes are a
concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another upper disturbance will move into the Central Plains by
the middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. No severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and tonight.

GMZ430-432-435-450-452-455-470-472-475-031900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
156 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight

Minor coastal flooding is expected for today as moderate to strong
southerly winds will bring much higher than normal tides to the
coast.

A Small Craft Advisory is in effect for the bays, nearshore and
offshore waters. Mariners should also be aware that scattered to
numerous thunderstorms are forecasted. Frequent lightning,
torrential rain and gusty and potentially damaging winds may also
accompany the storms.

Mariners are highly urged to monitor weather conditions today and
tonight. Be sure to have a means to obtain weather and warning
information quickly.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds will diminish on Monday.

Another upper disturbance will move into the Central Plains by the
middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. At this time, no hazardous weather is
expected, but the passage of a cold front will bring moderate to
strong offshore flow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 2, 9:40 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
940 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     FLASH FLOOD      ALEXANDRIA              31.29N 92.46W
04/02/2017                   RAPIDES            LA   PUBLIC

            SEVERAL STREETS FLOODED.

&&
Local storm report, Apr 2, 9:56 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      1 SSW ALEXANDRIA        31.28N 92.47W
04/02/2017                   RAPIDES            LA   PUBLIC

            REPORT OF WATER IN HOMES.

&&
Local storm report, Apr 2, 10:13 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1013 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       2 E FORT POLK           31.05N 93.18W
04/02/2017  M9.30 INCH       VERNON             LA   ASOS

            EVENT RAINFALL TOTAL AS OF 10 PM CDT AT THE KPOE, FORT
            POLK ASOS SITE.

&&

JRUA
Local storm report, Apr 2, 10:15 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1015 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       2 NW FULLERTON          31.01N 93.00W
04/02/2017  M9.74 INCH       VERNON             LA   ASOS

            RAINFALL EVENT TOTAL AS OF 10 PM CDT FOR THE KBKB,
            FULLERTON, LOUISIANA ASOS SITE.

&&

JRUA
Local storm report, Apr 2, 10:16 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             MORSE                   30.12N 92.50W
04/02/2017  E1.00 INCH       ACADIA             LA   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL IN MORSE

0832 AM     HAIL             RAYNE                   30.24N 92.27W
04/02/2017  E1.00 INCH       ACADIA             LA   PUBLIC

            SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL IN RAYNE.

0835 AM     HAIL             DUSON                   30.23N 92.19W
04/02/2017  E1.00 INCH       LAFAYETTE          LA   PUBLIC

            SOCIAL MEDIA PICTURE OF QUARTER SIZE HAIL IN DUSON.

0848 AM     HAIL             LAFAYETTE               30.22N 92.03W
04/02/2017  E1.00 INCH       LAFAYETTE          LA   BROADCAST MEDIA

            REPORT OF QUARTER SIZE HAIL FROM MEDIA SOURCE.

0855 AM     HAIL             LAFAYETTE               30.22N 92.03W
04/02/2017  E1.25 INCH       LAFAYETTE          LA   PUBLIC

            SOCIAL MEDIA REPORT AND VIDEO OF APPROXIMATELY
            HALF-DOLLAR SIZE HAIL

0949 AM     TORNADO          3 E BREAUX BRIDGE       30.28N 91.85W
04/02/2017  F1               ST. MARTIN         LA   LAW ENFORCEMENT

            *** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS
            FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE
            KILLED. SUVREY CONFIRMS EF1 TORNADO WITH 100 MPH WINDS.

0153 PM     TORNADO          2 N FOREST HILL         31.08N 92.52W
04/02/2017                   RAPIDES            LA   LAW ENFORCEMENT

            911 CENTER REPORTS A TORNADO JUST NORTH OF FOREST HILL.

0210 PM     HAIL             ALEXANDRIA              31.29N 92.46W
04/02/2017  M1.00 INCH       RAPIDES            LA   PUBLIC

            REPORT VIA NWS SHV AT OLD AFB.

0212 PM     TORNADO          ALEXANDRIA              31.29N 92.46W
04/02/2017                   RAPIDES            LA   PUBLIC

            REPORT OF ROOF OFF ON DORCHESTER STREET. TREES DOWN
            AROUND MILDRED AVENUE. FLYING METAL REPORTED NEAR
            DEBARGES ON HALSEY STREET.

0234 PM     TORNADO          BALL                    31.42N 92.41W
04/02/2017                   RAPIDES            LA   TRAINED SPOTTER

            NWS SPOTTER REPORTS TORNADO NEAR BALL.

0247 PM     HAIL             CROWLEY                 30.21N 92.38W
04/02/2017  E1.00 INCH       ACADIA             LA   PUBLIC

            PUBLIC POSTED PHOTO OF QUARTER SIZED HAIL IN CROWLEY.

0249 PM     TSTM WND DMG     1 SE JASPER             30.91N 93.98W
04/02/2017                   JASPER             TX   PUBLIC

            LARGE OAK TREE UPROOTED VIA FACEBOOK.

0300 PM     HAIL             1 N BUNA                30.46N 93.96W
04/02/2017  M0.88 INCH       JASPER             TX   EMERGENCY MNGR

0305 PM     HAIL             BRANCH                  30.35N 92.27W
04/02/2017  E1.00 INCH       ACADIA             LA   FIRE DEPT/RESCUE

            BRANCH FIRE DEPARTMENT REPORTED QUARTER SIZE HAIL.

0324 PM     HAIL             6 NE ALEXANDRIA         31.35N 92.39W
04/02/2017  E1.00 INCH       RAPIDES            LA   PUBLIC

            REPORT OF QUARTER SIZE HAIL FROM MILITARY BASE IN
            PINEVILLE.

0650 PM     FLASH FLOOD      SLAGLE                  31.20N 93.13W
04/02/2017                   VERNON             LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS NUMEROUS ROADS IMPASSABLE ACROSS
            THE PARISH. SOME OF THE ROADS ARE HWY 8 FROM SLAGLE TO
            SIMPSON AND HWY 111 1/4 MILE SOUTH OF COLD SPRING.

0736 PM     FLASH FLOOD      8 NNE SOUR LAKE         30.25N 94.36W
04/02/2017                   HARDIN             TX   MESONET

            STREAM GAUGE SHOWS FLASH FLOODING ON BLACK CREEK.

0843 PM     FLASH FLOOD      2 W KOUNTZE             30.37N 94.35W
04/02/2017                   HARDIN             TX   DEPT OF HIGHWAYS

            WATER OVER FM 1293 WEST OF KOUNTZE

0930 PM     FLASH FLOOD      BALL                    31.42N 92.41W
04/02/2017                   RAPIDES            LA   PUBLIC

            PARADISE ROAD FLOODING IN THE BALL AREA.

0939 PM     FLASH FLOOD      ALEXANDRIA              31.29N 92.46W
04/02/2017                   RAPIDES            LA   PUBLIC

            SEVERAL STREETS FLOODED.

0955 PM     FLASH FLOOD      1 SSW ALEXANDRIA        31.28N 92.47W
04/02/2017                   RAPIDES            LA   PUBLIC

            REPORT OF WATER IN HOMES.

1000 PM     HEAVY RAIN       2 E FORT POLK           31.05N 93.18W
04/02/2017  M9.30 INCH       VERNON             LA   ASOS

            EVENT RAINFALL TOTAL AS OF 10 PM CDT AT THE KPOE, FORT
            POLK ASOS SITE.

1000 PM     HEAVY RAIN       2 NW FULLERTON          31.01N 93.00W
04/02/2017  M9.74 INCH       VERNON             LA   ASOS

            RAINFALL EVENT TOTAL AS OF 10 PM CDT FOR THE KBKB,
            FULLERTON, LOUISIANA ASOS SITE.

&&

JRUA
Local storm report, Apr 2, 11:10 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1110 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      PICKERING               31.03N 93.27W
04/02/2017                   VERNON             LA   BROADCAST MEDIA

            PICTURES OF VEHICLES SUBMERGED IN WATER.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:02 PM CDTSpecial Weather StatementLCHBeauregard, Vernon43 min
Apr 2, 7:10 PM CDTSevere Thunderstorm WarningLCHRapides35 min
Apr 2, 7:28 PM CDTSpecial Weather StatementLCHRapides32 min
Apr 2, 7:34 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon26 min
Apr 2, 8:04 PM CDTSpecial Weather StatementLCHRapides, Vernon41 min
Apr 2, 8:36 PM CDTSpecial Weather StatementLCHBeauregard39 min
Apr 2, 8:59 PM CDTRiver Flood WarningLCHVernon5 days
Apr 2, 8:59 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu8 days
Apr 2, 9:09 PM CDTSpecial Weather StatementLCHRapides51 min
Apr 2, 9:27 PM CDTSpecial Weather StatementLCHBeauregard48 min
Apr 2, 9:28 PM CDTAreal Flood AdvisoryLCHCalcasieu, Jefferson Davis2 hr
Apr 2, 9:49 PM CDTFlash Flood WarningLCHRapides, Vernon3 hr
Apr 2, 10:04 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides2 hr
Apr 2, 10:20 PM CDTRiver Flood WarningLCHCalcasieu70 hr
Apr 2, 10:20 PM CDTRiver Flood WarningLCHBeauregard4 days
Apr 2, 11:29 PM CDTRiver Flood WarningLCHBeauregard, Vernon53 hr
Apr 2, 11:32 PM CDTAreal Flood AdvisoryLCHCalcasieu118 min
Apr 3, 12:38 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon6 hr
Apr 3, 3:36 AM CDTSmall Craft AdvisoryLCH3 hr
Apr 3, 4:38 AM CDTSpecial Weather StatementLCHSt. Mary67 min
Apr 3, 6:22 AM CDTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Lafayette and 3 more6 hr
Apr 3, 10:37 AM CDTRiver Flood WarningLCHAllen5 days
Apr 3, 10:37 AM CDTRiver Flood WarningLCHAllen8 days
Apr 3, 10:37 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis7 days
Apr 3, 10:37 AM CDTRiver Flood WarningLCHAllen4 days
Apr 3, 10:37 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis72 hr
Apr 3, 1:02 PM CDTAreal Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon12 hr

Nearby

Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.